# SDR 20010301CW009

- Difficulty date: March 1, 2001
- Submitted: March 1, 2001
- Operation: General aviation
- Aircraft: N2602B
- Make and model: Piper PA-38-112
- Aircraft serial: 3879A0146
- Engine: Lyc O320*
- System (JASC): 7920 · Engine Oil Distribution (Airframe Furnished)
- Part: Oil Filter
- Part number: CH48110
- Condition: Flaking
- Location: Oil Sump
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND SEALANT MATERIAL IN OIL SUMP DURING NORMAL 50 HR OIL CHANGE.  FOUND ON SUCTION SCREEN.  SEALANT CAME FROM THE OIL FILTER.  AREA THAT SEALS THE INLET TO THE OUTLET AREA OF THE FILTER IS FLAKING OFF AND GETTING STUCK IN THE FILTER AND ON THE OIL SUCTION SCREEN.
